# SDR DALA2018030201337

- Difficulty date: March 1, 2018
- Submitted: March 2, 2018
- Operation: Air carrier
- Aircraft: N389DA
- Make and model: Boeing 737832
- Aircraft serial: 30376
- Aircraft time: 57,799 hours, 22,726 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Channel
- Condition: Corroded
- Location: Bs 727-847
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION, FOUND CORROSION ON THE LT ZEE CHANNEL SIDEPLATE AT BS 727 - 847, LBL 21.  MAINTENANCE REPLACED THE ZEE CHANNEL SIDEPLATEIAW SRM 53-00-53, REPAIR 6.
